Selections of multivalued mappings with values in semistratifiable
Doklady Akademii Nauk, Tome 277 (1984) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_1_a6,
author = {O. N. Kolesnikov},
title = {Selections of multivalued mappings with values in semistratifiable},
journal = {Doklady Akademii Nauk},
pages = {33--37},
year = {1984},
volume = {277},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_1_a6/}
}
O. N. Kolesnikov. Selections of multivalued mappings with values in semistratifiable. Doklady Akademii Nauk, Tome 277 (1984) no. 1, pp. 33-37. http://geodesic.mathdoc.fr/item/DAN_1984_277_1_a6/